# SDR UIEA2020060961216

- Difficulty date: June 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,336 hours, 17,659 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT DISPLAY IN FLIGHT.    PERFORMED FIM 21-51 FT 854, NO FAULT FOUND, RIGHT PACK SYSTEM OPS CHECKED GOOD.
